Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 51, Pages 3241-3266
http://dx.doi.org/10.1155/S0161171203303059

Lagrange geometry on tangent manifolds

Department of Mathematics, University of Haifa, Haifa 31905, Israel

Received 13 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Izu Vaisman, “Lagrange geometry on tangent manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 51, pp. 3241-3266, 2003. doi:10.1155/S0161171203303059